MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311415
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Aneurysm (1708); Pain (1994)
Date of Event 03/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020 the patient presented with a ruptured and bleeding abdominal aortic aneurysm.Reportedly the patient had a pre-existing endologix device with a proximal type i endoleak.The endologix device was relined using gore® excluder® aaa endoprostheses.On (b)(6) 2020 the patient complained of belly pain.A ct was performed and a proximal type i endoleak was reported on the gore® excluder® trunk-ipsilateral leg component.It was reported that the endoleak was caused by the endologix device not allowing the trunk to fully expand.Aptus staples were placed to resolve the endoleak.On (b)(6) 2020 the endoleak persisted, and the physician reportedly converted to open repair.The trunk of the trunk-ipsilateral leg component was reportedly cut at the flow divider.The trunk of the gore® excluder® and the endologix device were explanted.The ipsilateral limb and contralateral leg component remained implanted.A tube graft was reportedly sewn into the patient's proximal aortic neck, and attached to the flow divider thus connecting the tube graft to the remaining excluder® limbs distally.The patient reportedly tolerated the procedure.
 
Additional Manufacturer Narrative
H.6.Results code 1: code 213 ¿ the review of the manufacturing paperwork verified that the lot met all pre-release specifications.H.6.Conclusions code 1: code 18 - according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), the safety and effectiveness of the gore® excluder® aaa endoprosthesis have not been evaluated in patient populations including, but not limited to, revision of previously placed stent grafts.H.6.Conclusions code 2: code 22 - according to the gore® excluder® aaa endoprosthesis ifu, potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoleak and surgical conversion.According to the gore® excluder® aaa endoprosthesis ifu, any modifications made to the device may cause serious surgical consequences or injury to the patient.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9945906
Report Number3007284313-2020-00096
Device Sequence Number3358592
Product Code MIH
UDI-Device Identifier00733132619085
UDI-Public00733132619085
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2022
Device Model NumberRLT311415
Device Catalogue NumberRLT311415
Device Lot Number20951367
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;